Open Access
Issue
RAIRO-Oper. Res.
Volume 58, Number 4, July-August 2024
Page(s) 2709 - 2731
DOI https://doi.org/10.1051/ro/2024038
Published online 02 July 2024
  • J.A. Bondy and U.S.R. Murty, Graph Theory with Applications. Vol. 290. Macmillan London (1976). [Google Scholar]
  • I. Stewart, Defend the Roman empire! Sci. Am. 281 (1999) 136–138. [CrossRef] [Google Scholar]
  • C.S. ReVelle and K.E. Rosing, Defendens imperium Romanum: a classical problem in military strategy. Am. Math. Monthly 107 (2000) 585–594. [CrossRef] [Google Scholar]
  • J. Amjadi, Total Roman domination subdivision number in graphs. Commun. Comb. Optim. 5 (2020) 157–168. [MathSciNet] [Google Scholar]
  • E.J. Cockayne, P.A. Dreyer, S.M. Hedetniemi and S.T. Hedetniemi, Roman domination in graphs. Discrete Math. 278 (2004) 11–22. [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali and V. Samodivkin, Outer independent Roman dominating functions in graphs. Int. J. Comput. Math. 94 (2017) 2547–2557. [CrossRef] [MathSciNet] [Google Scholar]
  • S. Banerjee, J.M. Keil and D. Pradhan, Perfect Roman domination in graphs. Theor. Comput. Sci. 796 (2019) 1–21. [Google Scholar]
  • P.R.L. Pushpam and S. Padmapriea, Global Roman domination in graphs. Discrete Appl. Math. 200 (2016) 176–185. [CrossRef] [MathSciNet] [Google Scholar]
  • H. Abdollahzadeh Ahangar, A. Bahremandpour, S. Mahmoud Sheikholeslami, N.D. Soner, Z. Tahmasbzadehbaee and L. Volkmann, Maximal Roman domination numbers in graphs. Util. Math. 103 (2017) 245–258. [Google Scholar]
  • M. Chellali, N.J. Rad, S.M. Sheikholeslami and L. Volkmann, Varieties of Roman domination. Struct. Domination Graphs 66 (2021) 273–307. [Google Scholar]
  • M. Chellali, N.J. Rad, S.M. Sheikholeslami and L. Volkmann, Varieties of Roman domination II. AKCE Int. J. Graphs Comb. 17 (2020) 966–984. [CrossRef] [MathSciNet] [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali, D. Kuziak and V. Samodivkin, On maximal Roman domination in graphs. Int. J. Comput. Math. 93 (2016) 1093–1102. [CrossRef] [MathSciNet] [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali, D. Kuziak and V. Samodivkin, Connected graphs with maximal Roman domination number one less than their order. ARS Comb. 144 (2019) 207–224. [Google Scholar]
  • M. Kamalipashakolaee, H. Abdollahzadeh Ahangar, M. Motiee and S.M. Sheikholeslami, Results on the maximal Roman domination number in graphs. J. New Res. Math. 6 (2020) 197–208. [Google Scholar]
  • V. Kulli and B. Janakiram, The maximal domination number of a graph. Graph Theory Notes New York 33 (1997) 11–13. [MathSciNet] [Google Scholar]
  • H. Abdollahzadeh Ahangar, J. Amjadi, S.M. Sheikholeslami and D. Kuziak, Maximal 2-rainbow domination number of a graph. AKCE Int. J. Graphs Comb. 13 (2016) 157–164. [CrossRef] [MathSciNet] [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali, S.M. Sheikholeslami and J.C. Valenzuela-Tripodoro, Maximal double Roman domination in graphs. Appl. Math. Comput. 414 (2022) 126662. [Google Scholar]
  • Z. Shao, P. Wu, H. Jiang, Z. Li, J. Žerovnik and X. Zhang, Discharging approach for double Roman domination in graphs. IEEE Access 6 (2018) 63345–63351. [CrossRef] [Google Scholar]
  • N. Alon and J.H. Spencer, The Probabilistic Method. John Wiley & Sons (2016). [Google Scholar]
  • E.J. Cockayne, P.J. Grobler, W.R. Grundlingh, J. Munganga and J.H. Van Vuuren, Protection of a graph. Util. Math. 67 (2005) 19–32. [Google Scholar]
  • D.S. Johnson and M.R. Garey, Computers and Intractability: A Guide to the Theory of NP-completeness. W.H. Freeman (1979). [Google Scholar]
  • H. Müller and A. Brandst¨adt, The NP-completeness of Steiner tree and dominating set for chordal bipartite graphs. Theor. Comput. Sci. 53 (1987) 257–265. [Google Scholar]
  • C. Padamutham and V.S.R. Palagiri, Algorithmic aspects of Roman domination in graphs. J. Appl. Math. Comput. 64 (2020) 89–102. [CrossRef] [MathSciNet] [Google Scholar]
  • S.-L. Peng and Y.-H. Tsai, Roman domination on graphs of bounded treewidth, in Proceedings of the 24th Workshop on Combinatorial Mathematics and Computation Theory (2007) 128–131. [Google Scholar]
  • C.-H. Hsu, C.-S. Liu and S.-L. Peng, Roman domination on block graphs, in Proceedings of the 22nd Workshop on Combinatorial Mathematics and Computation Theory (2005) 188–191. [Google Scholar]
  • N.V.R. Mahadev and U.N. Peled, Threshold Graphs and Related Topics. Elsevier (1995). [Google Scholar]
  • F. Harary, A characterization of block-graphs. Can. Math. Bull. 6 (1963) 1–6. [CrossRef] [Google Scholar]
  • A.V. Aho and J.E. Hopcroft, The Design and Analysis of Computer Algorithms. Pearson Education India (1974). [Google Scholar]
  • D. Pradhan and A. Jha, On computing a minimum secure dominating set in block graphs. J. Comb. Optim. 35 (2018) 613–631. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.